# SDR ASAA2019102531098

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 44,034 hours, 13,267 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES DURING MASTER CAUTION RECALL EXTINGUISHES UPON MC RESET. GROUNDED - YES. PERFORMED BITE PROCEDURE, REF B737-800 FIM 21-62 TASK 801. NO FAULTS NOTED. INCOMIMG CREW REPORTS ZONE TEMP WORKING. CLEARS MEL 21-21G.
